# SDR CALA2015082800709

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 54,982 hours, 18,655 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER HORIZONTAL STAB SKIN HAS A 1.25" CRACK AT STATION 101.90, 11" FROM TE.  LT HORIZONTAL STAB LOWER SKIN HAS BEEN REPAIRED IAW SRM 55-10-01 REPAIR 11.  PERFORM INSPECTION THRESHOLD AT 56,000 COMPONENT FLIGHT CYCLES FOLLOWED BY REPEAT INTERVALS EVERY 9,000 FLIGHT CYCLES THEREAFTER IAW STEP 5 A TABLE 204.
